Alert archive / Arkansas / Severe Thunderstorm Warnings in 1993
Severe Thunderstorm Warning 261, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 13, 1993, 8:34 PM CDT for Benton County, Washington County, Arkansas. It was in force for 56 min.
The area
The counties it named.
The facts
- Issued
- Sep 13, 1993, 8:34 PM CDT (01:34 UTC)
- Expired
- Sep 13, 1993, 9:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
Counties Benton County, AR, Washington County, AR
The nearest sounding before it
Springfield, MO (KUMN), launched 00:00Z, 1.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- NaN m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 2:34 PM CDT, 6 hours earlier.
Area forecast discussion, Sep 13, 2:34 PM CDT, 6 hours before
AREA FORECAST DISCUSSION FOR EASTERN OKLAHOMA
NATIONAL WEATHER SERVICE TULSA OK
225 PM CDT MON SEP 13 1993
LRG AREA OF PCP CONTINUED OVER MOST OF FA. BATCH OF RW/TRW DVLPED
ALONG H3 JET WELL AHEAD OF FNT FROM CNU TO NORTH OF OKC. GUD MOIST
CONV AHEAD OF FNT SO STORMS SHUD CONT TO DEVLP REST OF THE
AFTERNOON. MORN MODELS WERE FASTER IN LIFTING OUT UPPER SYS AND
MOVING FNT. FNT MADE GUD PROGRESS THIS MORN...MOVNG ABT 30 KNTS
BETWEEN GCK-GAG. FNT HAS SLOWED SOME THIS AFTERNOON WITH GUSTY S
WNDS AHEAD OF FNT NOT VEERING MUCH. MODELS IN GENERAL AGREEMENT IN
MOVING FNT INTO SE OK BY MORN. REMNANTS OF LIDIA WILL MOVE INTO NE
TX FAR SE OK ALONG WITH FNT. WILL GO ALONG WITH NMC QPF EST BUT
FEEL AREA OF 4+ INCHES CUD EXTND INTO EC-SE OK. NEARLY 4 INCHES OF
RAIN WAS REPORTED IN NORTHERN OSAGE CNTY FROM THIS MORNINGS RAINS
AND FROM 1 TO 2 INCHES WILL BE COMMON OVER THE AREA BEFORE HVY PCP
FROM THE FRONT ENTERS THE AREA. THREAT FOR FF NOT AS HI AS
OTHERWISE WUD BE SINCE ITS BEEN FAIRLY DRY...BUT FEEL FFA IS NEEDED
DU TO PSBL ENHANCMENT BY LIDIA AND HISTORY OF PAST HVY PCP EVENTS.
FRONT WILL PROB ENTER FA BY 6PM WITH WNDSHFT THRU TUL ARND
9PM...AND THRU MLC ARND MID. FNT WILL END CHC FOR HVY RAIN BUT R-L
WILL LINGER INTO TUE MORN. WILL FOLLOW NGM TMPS/POPS FAIRLY CLOSELY
THRU FCST.
/13
TUL 051/055 045/070 051 +400
MLC 061/065 045/070 049 +61-
BVO 050/053 042/070 XXX +300
IDB 072/074 053/070 XXX ++32
.OK...FFA ZNS 26>30 xREST OF THE AFTERNOON AND THIS EVE.
FFA ZNS 31>34-40 TONIGHT.In the hours before
Special weather statement, Sep 13, 7:50 PM CDT, 44 minutes before
OKZ026>034-040-140130- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 750 PM CDT MON SEP 13 1993 TORNADO WATCH NUMBER 858 IS NO LONGER IN EFFECT FOR THE FOLLOWING EASTERN OKLAHOMA COUNTIES... IN NORTHEAST OKLAHOMA... CREEK...OSAGE...PAWNEE AND WASHINGTON.
Special weather statement, Sep 13, 7:53 PM CDT, 41 minutes before
OKZ026>034-040-140130- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 750 PM CDT MON SEP 13 1993 TORNADO WATCH NUMBER 858 IS NO LONGER IN EFFECT FOR THE FOLLOWING EASTERN OKLAHOMA COUNTIES.J.. IN NORTHEAST OKLAHOMA... CREEK...OSAGE...PAWNEE AND WASHINGTON.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 7:23 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 52 min |
| Sep 13, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 32 min |
| Sep 13, 7:33 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 42 min |
| Sep 13, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 51 min |
| Sep 13, 8:14 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 46 min |
| Sep 13, 8:22 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee | 5 hr |
| Sep 13, 8:22 PM CDT | Flash Flood Warning | TSA | Cherokee | 5 hr |
| Sep 13, 10:38 PM CDT | Flash Flood Warning | TSA | Adair | 4 hr |
| Sep 14, 12:22 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 53 min |
| Sep 14, 1:17 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 43 min |
| Sep 14, 2:03 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 57 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 1993Every severe thunderstorm warning in 1993
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.